MathSciNet Relay Station
MathSciNet bibliographic data
MR498824 (58 #16861) 20C25
Feit, Walter; Tits, Jacques Projective representations of minimum degree of group extensions. Canad. J. Math. 30 (1978), no. 5, 1092–1102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement